くすりのしおり

Internal
Revised: 12/2019

The information on this sheet is based on approvals granted by the Japanese regulatory authority. Approval details may vary by country. Medicines have adverse reactions (risks) as well as efficacies (benefits). It is important to minimize adverse reactions and maximize efficacy. To obtain a better therapeutic response, patients should understand their medication and cooperate with the treatment.
Brand name :
ACETAMINOPHEN Fine Gr.20% (TYK)
 Active ingredient:
Acetaminophen
 Dosage form:
light orange fine granules
 Print on wrapping:
アセトアミノフェン細粒20%(TYK)、1g、TYK414

Effects of this medicine

This medicine relieves pain by acting on central nerve. It also lowers fever by directly acting on the temperature-regulating center.
It is usually used to relieve pain in headache, low back pain, toothache and osteoarthritis, and to relieve fever and pain in acute upper respiratory inflammation and pediatric diseases.

Before using this medicine, be sure to tell your doctor and pharmacist

  • If you have previously experienced any allergic reactions (itch, rash, etc.) to any medicines. If you have peptic ulcer, blood abnormality, liver disorder, renal disorder, cardiac function failure, aspirin-induced asthma or its history.
  • If you are pregnant or breastfeeding.
  • If you are taking any other medicinal products. (Some medicines may interact to enhance or diminish medicinal effects. Beware of over-the-counter medicines and dietary supplements as well as other prescription medicines.)

Dosing schedule (How to take this medicine)

  • Your dosing schedule prescribed by your doctor is ((        to be written by a healthcare professional))
  • For relief of pain in headache, ear pain, symptomatic nerve pain, low back pain, muscle pain, bruising pain, sprain pain, menstrual pain, pain after a delivery, cancer pain, toothache, pain after dental treatment, osteoarthritis: In general, for adults, take 1.5 to 5 g (300 to 1,000 mg of the active ingredient) at a time. The dosage interval should be longer than 4 to 6 hours. The maximum daily dose is up to 20 g (4,000 mg of the active ingredient). Avoid taking this medicine on an empty stomach.
    For relief of fever and pain in acute upper respiratory inflammation
    : In general, for adults, take 1.5 to 2.5 g (300 to 500 mg of the active ingredient) at a time as needed. As a rule, the dosage is up to twice a day and the maximum daily dose is up to 7.5 g (1,500 mg of the active ingredient). Avoid taking this medicine on an empty stomach.
    For relief of fever and pain in pediatric diseases: In general, for infants and children, take 0.05 to 0.075 g (10 to 15 mg of the active ingredient) per kilogram of the body weight at a time. The dosage interval should be longer than 4 to 6 hours. The maximum daily dose is up to 0.3 g (60 mg of the active ingredient) per kilogram of the body weight. However, the dosage should not exceed the adult dosage (the maximum single dose is up to 500 mg and the maximum daily dose is up to 1,500 mg of the active ingredient). Avoid taking this medicine on an empty stomach.
    In any case, the dosage may be adjusted according to your age and symptoms. Strictly follow the instructions.
  • If you miss a dose, take the missed dose as soon as possible. However, if it is almost time for the next dose (within 4 hours), skip the missed dose and follow your regular dosing schedule. You should never take two doses at one time.
  • If you accidentally take more than your prescribed dose, consult with your doctor or pharmacist.
  • Do not stop taking this medicine unless your doctor instructs you to do so.

Precautions while taking this medicine

  • Do not take other medicines containing acetaminophen (including OTC cold remedies) while taking this medicine. Liver dysfunction may occur because of acetaminophen overdose.
  • If a long-term administration is performed at a high dose over a total daily dose of 1,500 mg as acetaminophen, liver function test is periodically conducted.
  • Refrain from drinking alcohol while taking this medicine. Alcohol may make adverse drug reactions more likely to occur.

Possible adverse reactions to this medicine

The most commonly reported adverse reactions include prolongation of bleeding time (bleeding tendency), nausea/vomiting, loss of appetite and hypersensitivity. If any of these symptoms occur, consult with your doctor or pharmacist.
The symptoms described below are rarely seen as initial symptoms of the adverse reactions indicated in brackets. If any of these symptoms occur, stop taking this medicine and see your doctor immediately.
  • respiratory distress, generalized flushing, angioedema [shock, anaphylaxis]
  • high fever, bloodshot eyes, erosion of lips or genitalia [toxic epidermal necrolysis, Stevens-Johnson syndrome, acute generalized exanthematous pustulosis]
  • breathing difficulty, wheezing (whistling sound)  [induction of asthma attacks]
  • general malaise, loss of appetite, yellowing of skin and the white of eyes  [fulminant hepatitis, liver dysfunction, jaundice]
  • sore throat, fever [granulocytopenia]
The above symptoms do not describe all the adverse reactions to this medicine. Consult with your doctor or pharmacist if you notice any symptoms of concern other than those listed above.

Storage conditions and other information

  • Keep out of the reach of children. Store away from direct sunlight, heat and moisture.
  • Discard the remainder. Do not store them.

For healthcare professional use only : Day Month Year

For further information, talk to your doctor or pharmacist.

Keywords Search

 

 

 

 

Advanced Search

Browse by drug name A-Z
Browse by drug name A-Z